# SDR 2021F00199

- Difficulty date: August 29, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: XAAMJ
- Make and model: Boeing 737-800
- Aircraft serial: 36701
- Aircraft time: 36,017 hours, 12,954 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RETURN TO FLIGHT DUE DURING CLIMB HAD PRESSURIZATION FAILURE. AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, IT WAS HAD A PRESSURIZATION FAILURE. MAINTENANCE PERSONNEL PERFORMED REVISION TO LEFT PRESSURIZATION CONTROLLERS, NO SHOWING FAILURE CODE; COPY FLIGHT DATA RECORDER DOWNLOAD WAS PERFORMED IAW AMM 31-31-00-970-808 AS REQUESTED BY SEGA; OPERATIONAL TEST PRESSURIZATION SYSTEM WAS PERFORMED IAW AMM 21-31-00-710-801 AND CABIN PRESSURE LEAK TEST WAS PERFORMED IAW AMM 05-51-91-790-801, TESTED CORRECT.
